I have been on Cymbalta for 3 weeks now and my sleeping pattern is getting worse and worse. I dont even remember the last time i slept through the night. I am taking Cymbalta 60mg in the am. I am going to try it in the pm and see if anything changes. Anyone elso out there have this problem???
Im on Cymbalta 60mg and i take mine at night time coz it tends to make u sleepy babes so defo start takin it at night time b4 ur goin to bed. Ur sleep pattern will be all over the place anyway with Fibro, unfortunately ive suffered with Fibro now for 3yrs and my sleep pattern is still all over the place, i tend to sleep when im tired and never at a set time because alot of the time pain keeps u awake too. How long have u been suffering with Fibro babes? and do u work?
Im not sure how long actually. All i can tell you is that i was diagnosed with it last year. I have always had most of the symptoms though...even growing up. They just decided to name it. I also have Hashimotos Hypothyroidism. I am still working and luckily i have a crew that understands what i am going through and is very supportive.
So last night i took my Cymbalta and i also took 1/2 a benedryl...i was desperate. I slept pretty well but groggy this am.
Usually Cymbalta will assist your sleeping. I would have a talk with your doctor. There might be a better medication or something he/she can prescribe during your adjustment period to make it easier for you to get through this time a little easier. It usually takes your body about 4-6 weeks to get used to an anti-depressant. Good luck.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.